A generalization of the concept of differentiability

Autores

  • José Carlos Simon de Miranda Institute of Mathematic, University of São Paulo
  • Luiz Fichmann Institute of Mathematic, University of São Paulo

DOI:

https://doi.org/10.11606/resimeusp.v6i4.75426

Resumo

In this work we unify and generalize the existing definitions of derivatives of functions by presenting a new concept on differentiability.

Downloads

Não há dados estatísticos.

Downloads

Publicado

2005-06-18

Como Citar

Miranda, J. C. S. de, & Fichmann, L. (2005). A generalization of the concept of differentiability. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 6(4), 397-427. https://doi.org/10.11606/resimeusp.v6i4.75426

Edição

Seção

Contents